MAUDE Adverse Event Report: ARTHREX, INC. REDEUCE PUMP TUBING W/CONN, 8' LONG; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. REDEUCE PUMP TUBING W/CONN, 8' LONG; ARTHROSCOPE AND ACCESSORIES
Model Number REDEUCE PUMP TUBING W/CONN, 8' LONG
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/15/25, it was reported by a sales representative via (b)(4) that an ar-6480 dualwave¿ arthroscopy fluid management system was pumping too fast.At the beginning of the procedure, an ar-6411 reduce pump tubing w/connector, 8'' long was primed, and upon inserting it into the joint, the pump started pumping too fast, and the patient's knee started to flare up.The tubing was pulled out and the pump pressure was lowered, and it seemed to return back to normal.The patient was sent to the emergency room.The pump settings were set to 50, but it started to spin very fast at the start.The pump was used all day and had no issues until this event occurred.This was discovered during the case.Additional information has been requested on 20-aug-2025 on 09/04/25, additional information was received via email from the sales representative indicating that the patient was sent to the emergency room as the healthcare provider believed that the patient had extravasation from the pump overpressuring during the surgery that took place on (b)(6) 2025.It was noted that a pulse was not felt in the operative knee, and it appeared pale.Before leaving the operating room and going to the emergency room, the leg regained a pulse.The extravasation seemed to extend past the joint space into the quad tendon.Spinal needles were placed into the quad to release fluid/pressure.The patient was discharged from the emergency room the same night and is doing fine postoperatively.It remains unknown if a pressure test was conducted prior to the event or if any errors or alarms were present.The pump pressure settings at the time of the event were confirmed to be at 50.The representative was told that they may have skived into the quad tendon or pushed the trocar too far through the capsule during the procedure.Reduce tubing was used, and the pump was used all day without issue.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to failure of verification of flow in tubing.

Brand Name
REDEUCE PUMP TUBING W/CONN, 8' LONG
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23037136
Report Number1220246-2025-03823
Device Sequence Number15816338
Product Code HRX
UDI-Device Identifier00888867118027
UDI-Public00888867118027
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberREDEUCE PUMP TUBING W/CONN, 8' LONG
Device Catalogue NumberAR-6411
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown